MathSciNet Relay Station
MathSciNet bibliographic data
MR675072 (84c:57006) 57N10 (57M40 57Q25)
Ochiai, Mitsuyuki $2$-sided embeddings of projective planes into $3$-manifolds. Trans. Amer. Math. Soc. 274 (1982), no. 2, 641–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement